Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 619721, 11 pages
Research Article

Bifurcations and Periodic Solutions for an Algae-Fish Semicontinuous System

1School of Life and Environmental Science, Wenzhou University, Wenzhou, Zhejiang 325027, China
2Zhejiang Provincial Key Laboratory for Water Environment and Marine Biological Resources Protection, Wenzhou University, Wenzhou, Zhejiang 325035, China
3Institute of Mathematics, Academia Sinica, Beijing 100080, China

Received 2 September 2013; Accepted 26 September 2013

Academic Editor: Carlo Bianca

Copyright © 2013 Chuanjun Dai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chuanjun Dai, Min Zhao, and Lansun Chen, “Bifurcations and Periodic Solutions for an Algae-Fish Semicontinuous System,” Abstract and Applied Analysis, vol. 2013, Article ID 619721, 11 pages, 2013. doi:10.1155/2013/619721